# SDR UIEA2017121102391

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,114 hours, 20,605 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: 43467410312034
- Condition: Malfunctioned
- Location: Engine Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG VALVE LIGHT DID NOT ILLUMINATE ON START OR SHUTDOWN ( TRANSFERRED TO MDDR # 86908 AS PER MEL 73-21-03-01 CAT C   LOG PAGE 944350 REMOVED AND REPLACED RH ENG VALVE KORRY SWITCH AS PER AMM 33-13-00 OPS CHECK NORMAL MDDR # 86908 CLOSED  )
